# SDR SWAA2023020297062

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,776 hours, 10,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR LOOSE.<[01] RESECURED FWD SERVICE DOOR GIRT BAR; IAW AMM 25-66-01.
